Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Please help me battle ED and low libido

Please help me battle ED and low libido

Hi guys,

I’ve been taking propecia for 6 months to prevent hair loss. It’s working like a dream I’m hardly losing any hair as opposed before propecia. However Propecia is causing me a major problem in that my sex drive has decreased, I can’t get really rock hard like I used to and when I do get hard I cum much quicker than I used to.

It’s causing real issues for me as I initially thought my lack of interest in sex was because I was getting sick of having sex with the same woman for 3 years. I nearly cheated but didnt go through with it. My non functioning cock is also causing me to lose self-esteem and making me depressed. I feel even more sorry for my gf, we used to have sex 4-5 times a week and I would make her happy 90% of the time, now all I can give her is a semi hard cock once a week or if it is hard I can’t fuck for more than 5 mins. :(

I don’t want to give up propecia as it’s really helping me from not going bald, are there any supplements I can take to counter this. I think it’s caused by the fact that propecia means less testostorone in my body .pls help I wanna have hair as well as be a man again. Looking forward to your help.

Sorry to hear about your difficulties.

Are you certain this is Propecia’s fault?

I am totally ignorant of that particular drug. Does it, in fact, have sexual side effects? Your case sounds severe.

Personally, if I had to choose between my cock and my hairstyle there would be no contest.

The newbie routine is good for revitalizing you, but I don’t know … What you describe sounds so severe.

Have you talked to a medical professional about this?

Before: I'd like to show you something I'm very proud of, but you'll have to move real close.

After: I'd like to show you something I'm very proud of, but you guys in the front row will have to stand back.

God gave men both a penis and a brain, but unfortunately not enough blood supply to run both at the same time. - Robin Williams (:

That definitely sounds like something to talk to a medical professional about. It isn’t too embarrassing or anything either. Plus, there might be another reason or a way to get the best of both worlds.

Starting; BPEL: 7.5" EG: 5.0"

Yam, read this thread: Propecia problems?

Or you can go to . There are alternatives to Propecia that have produced good results. I have been on finesteride (Propecia) for years now and don’t seem to have much of a problem (except when I drink now which I blame on aging). I don’t know if I would feel different if I were off it but I’m too much of a puss to try.

If I were you, I would give it a few more months. I’ve read that for some people it takes longer for your body to stabilize after beginning a finesteride regime.

Gut Scramblin' goodness.

I thought there were supplements you could take (Horny Goat’s Weed, Yohimbe) that could fix these problems?

I don’t know too much about them so was looking for advice

I never took any of those but you may want to give it a try. I have experienced increased libido using L-arginine. It supposedly just increases your load but I get a little extra horniness.

Gut Scramblin' goodness.

You should consider having your testosterone level checked. If that is not the problem investigate the side effects of Propecia a little more as being the culprit.


All times are GMT. The time now is 08:23 AM.